MAUDE Adverse Event Report: MAZOR ROBOTICS LTD MAZOR X SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAZOR ROBOTICS LTD MAZOR X SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number TPL0059
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Dyskinesia (2363)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 2026-mar-18 (b)(4) (rep, hcp): medtronic received information regarding a guidance system being used during a spinal procedure.It was reported that the workflow was ct to flouro with dot registration.L4 on the left was inserted first.However, when the surgeon moved to l5 on the left, he found that the bone was more difficult to drill and tap.After feeling that the tap was not advancing, the surgeon re-drilled and tapped again.It did not appear to be deviating at this time.The screw was inserted.The shots revealedthat l5 screw was lateral on the left.Around that time, the patient jumped with the drill still inside.The surgeon elected to switch to scan and plan.The imaging system scan revealed that right l4 was breached as a result of the patient jumping.For scan and plan, the surgeon did not dismount from the original mount, but still started from scratch.L5 on the left screw was inserted again.The surgeon then switched to the other side of the bed to work on l4.The guidance system arm stayed on the same side.The arm was sent to l4 and the screw was inserted.When the surgeon re-examined l5, he stated the screw felt weird, as if it wasn't in all the way.An x-ray was taken and it revealed that l5 on the left had shifted laterally.The result of the surgery was l5 shifting in both ct to flouro and scan and plan workflows, as well as a breach.There was less than an hour delay and no impact on patient outcome.
 
Additional Manufacturer Narrative
H3, h6: a medtronic representative went to the site to test the equipment.No hardware was replaced and the system performed as intended.Codes b01, c19, and d14 are applicable to this analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
B5 additional information.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received.It was reported that the they were not much over 3.5 millimeters (mm) inaccurate.

Brand Name
MAZOR X SYSTEM
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAZOR ROBOTICS LTD
1 haeshel street. (building c)
caesarea business park
caesarea hefa,il 30798 30
IS  3079830
Manufacturer (Section G)
MAZOR ROBOTICS LTD
1 haeshel street. (building c)
caesarea business park
caesarea hefa,il 30798 30
IS   3079830
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24651329
Report Number3005075696-2026-00073
Device Sequence Number21334266
Product Code OLO
UDI-Device Identifier07290109183213
UDI-Public(01)07290109183213(11)200316
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K230064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTPL0059
Device Catalogue NumberTPL0059
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/16/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age42 YR
Patient SexFemale
Patient Weight100 KG